# SDR 2012FA0000836

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Corroded
- Location: Elt
- Component: Elt
- Component part number: AK450ACK406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE REGULARY FINDING CORROSION WHEN ELT'S ARE OPENED FOR A VISUAL INSPECTION OF THE BATTERIES AT ANNUAL INSPECTION.  THE MN 1300 BATTERIES ARE SOLD WITH DATES ON THEM; THEY ARE FOUND TO BE CORRODED LONG BEFORE THE DATES ON BATTERIES.  THIS IS NOT A PROBLEM WITH THE BATTERIES.  WOULD RECOMMEND REPLACING THE BATTERIES ANNUALLY, AND NOT WAITING FOR THE EXPERIATION DATES.  MODELS COMMON TO THIS BATTERY IS  AK 450 & ACK 406.
